# SDR IPXA13578716

- Difficulty date: May 9, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N415UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23855
- Aircraft time: 27,756 hours, 18,963 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N50642
- Condition: Corroded
- Location: Bs 1661-1677
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-15, MAIN DECK -INTERNAL FLOOR SUPPORT ANGLE CORRODED AROUND FASTENER HEADS AT BS 1661-1677, RBL-62.  FABRICATED AND INSTALLED A NEW SUPPORT ANGLE IAW DWG 146N5064, PN 146N5064-2.
